# SDR SWAA2022111666585

- Difficulty date: October 31, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 60,531 hours, 39,962 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT STRUT FAIRING IB ACCESS PANEL AFT UPPER FASTENER HOLE AT LT PYLON.  REPAIRED AFT STRUT FAIRING I/B ACCESS PANEL AT LT PYLON IAW SRM 51-70-04-2R-10 REPAIR 10.
